MAUDE Adverse Event Report: MAKO SURGICAL CORP. BONE PIN, 3.2MM X 80MM, STERILE 2 PACK; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BONE PIN, 3.2MM X 80MM, STERILE 2 PACK; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 143080
Medical Device Problem Codes Material Integrity Problem (2978); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Doctor removed the reference tip from the tibia and the tip was missing in the bone.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: doctor removed the reference tip from the tibia and the tip was missing in the bone.Product evaluation and results: the product was unavailable for inspection as the product was not returned.Product history review: review of the product history records indicate 2438 devices were manufactured under lot no: w47865 and accepted into final stock on 01/24/2017.Complaint history review: a review of complaints in catsweb and trackwise related to p/n: 143080, l/n: w47865 shows 0 additional complaints related to the failure in this investigation.Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been an nc: 1470754 and capa: 1480798 associated with the product and failure mode reported in this event.

Brand Name
BONE PIN, 3.2MM X 80MM, STERILE 2 PACK
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7586295
Report Number3005985723-2018-00355
Device Sequence Number13782475
Product Code OLO
UDI-Device Identifier00848486018122
UDI-Public00848486018122
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number143080
Device Lot NumberW47865-1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;